# SDR FDEA201709052457

- Difficulty date: September 5, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,882 hours, 29,833 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: LT38066AN
- Part serial: SBRR4244
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INLET COWL WIRE MESH DELAMINATED AT 12 O'CLOCK POSITION. DAMAGED AREA EVALUATED AND FOUND OUTSIDE REPAIRABLE LIMITS IAW AMM 71-11-01 AND SRM 54-10-01.  TRIMMED AND RESEALED LOOSE EDGES OF DAMAGED WIRE MESH IAW AMM SRM 71-11-01 AND SRM 54-10-01. REPLACE NR 1 ENGINE INLET COWL WITHIN 90 DAYS.
